# SDR CA120228014

- Difficulty date: February 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216052
- Condition: Leaking
- Location: Mlg
- Part time: 7,708 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER VACATING THE RWY, ANOTHER ACFT REPORTED SMOKE FROM OUR RT UNDERCARRIAGE.  STOPPED ON THE TAXI WAY.  FIRE BRIGADE WAS SENT BY GROUND CONTROL AND ASSESSED THE SITUATION.  AFTER A FEW MINUTES THE SMOKE DISAPPEARED.    MAINTENANCE FOUND A LEAKING PISTON DRAINING HYDRAULIC FLUID ON THE HOT BRAKE ASSY OF NR 3 WHEEL. REPLACED BRAKE ASSY NR 3.
